# SDR SWIA200210930

- Difficulty date: June 10, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 9,213 hours, 13,706 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Shorted
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES/BURNING SMELL IN AIRCRAFT.  FOUND LIGHT BALLAST SHORTED.  COULD NOT DUPLICATE BURNING SMELL.  INSPECTED GALLEY BALLAST FOR EVIDENCE OF BURNING.  NO BURN DETECTED.  REMOVED AND REPLACED LAV LIGHT BALLAST FOR POSSIBLE CAUSE OF BEING BAD IAW MM 33-22-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
